# SDR DALA13049156309

- Difficulty date: September 30, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 99,497 hours, 12,193 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 2270-2280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT BS 2270-2280, LBL 11, WL 199.8.  FLOOR SUPPORT REPLACED IAW SRM 51-40-02, PAGE 1 TO 7.
